Journal Article On the Convergence of the Variable Metric Algorithm Get access M. J. D. POWELL M. J. D. POWELL Theoretical Physics Division, U.K.A.E.A. Research Group, Atomic Energy Research EstablishmentHarwell Search for other works by this author on: Oxford Academic Google Scholar IMA Journal of Applied Mathematics, Volume 7, Issue 1, February 1971, Pages 21–36, https://doi.org/10.1093/imamat/7.1.21 Published: 01 February 1971 Article history Received: 10 November 1969 Published: 01 February 1971
No takes yet. Share an insight, caveat, or question.
M. J. D. Powell (1971) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: